MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD SUREPREP¿ CAPILLARY TUBES- PLAIN; TUBE, COLLECTION, CAPILLARY BLOOD

BECTON, DICKINSON & CO. (SPARKS) BD SUREPREP¿ CAPILLARY TUBES- PLAIN; TUBE, COLLECTION, CAPILLARY BLOOD
Model Number 420315
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In this mdr, becton, dickinson & co.In (b)(4) has been listed as safe-tec clinical products llc is an oem manufacturing site.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd sureprep¿ capillary tubes- plain the customer observed leakage from tubes after centrifugation.This event occurred 1 time(s).There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer reports 20-50% leakage on centrifugation from the ¿sealed¿ end of the capillary tube.".
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: b.5.Additional information indicates that the event occurred 3 times.
 
Event or Problem Description
It was reported that while using bd sureprep¿ capillary tubes- plain the customer observed leakage from tubes after centrifugation.This event occurred 3 time(s).There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer reports 20-50% leakage on centrifugation from the ¿sealed¿ end of the capillary tube." "did they try using a different centrifuge and did it work? yes.Same issues 2 other centrifuges.".
 
Additional Manufacturer Narrative
H.6.Investigation summary the customer complaint on product 420315, lot 110521, was not confirmed.The customer reported that their plain sureprep capillary tubes (cat.420315, lot 110521) had a 20-50% leakage on centrifugation from the ¿sealed¿ end of the capillary tube.An investigation of the retain samples and the device history record did not show any defects.A review of the returned samples revealed no defects.A review of past complaints for this product does not indicate a trend for this issue.No further action will be taken as this is an isolated incident.Bd quality assurance will continue to monitor for trending.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD SUREPREP¿ CAPILLARY TUBES- PLAIN
Common Device Name
TUBE, COLLECTION, CAPILLARY BLOOD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14458891
Report Number1119779-2022-00726
Device Sequence Number11888843
Product Code GIO
UDI-Device Identifier30382904203154
UDI-Public30382904203154
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K884623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/05/2023
Device Model Number420315
Device Catalogue Number420315
Device Lot Number110521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/17/2022
08/30/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date05/24/2022
09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown